Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 60, Number 1
HTML articles powered by AMS MathViewer

Cohomology of associative triple systems
Renate Carlsson PDF
Proc. Amer. Math. Soc. 60 (1976), 1-7
Semilocal group rings in characteristic zero
John Lawrence and Sheila M. Woods PDF
Proc. Amer. Math. Soc. 60 (1976), 8-10
A note on Green’s relations on the semigroup $N_{n}.$
D. J. Hartfiel, C. J. Maxson and R. J. Plemmons PDF
Proc. Amer. Math. Soc. 60 (1976), 11-15
The ordinary quaternions over a Pythagorean field
Burton Fein and Murray Schacher PDF
Proc. Amer. Math. Soc. 60 (1976), 16-18
A sharp bound for positive solutions of homogeneous linear Diophantine equations
I. Borosh PDF
Proc. Amer. Math. Soc. 60 (1976), 19-21
Universal enveloping algebras with subexponential but not polynomially bounded growth
Martha K. Smith PDF
Proc. Amer. Math. Soc. 60 (1976), 22-24
Injective cogenerator rings and a theorem of Tachikawa
Carl Faith PDF
Proc. Amer. Math. Soc. 60 (1976), 25-30
Pre-self-injective duo rings
Anne Koehler PDF
Proc. Amer. Math. Soc. 60 (1976), 31-34
The dimension of a comparability graph
W. T. Trotter, John I. Moore and David P. Sumner PDF
Proc. Amer. Math. Soc. 60 (1976), 35-38
Inertial subalgebras of central separable algebras
Nicholas S. Ford PDF
Proc. Amer. Math. Soc. 60 (1976), 39-44
Finite generation of class groups of rings of invariants
Andy R. Magid PDF
Proc. Amer. Math. Soc. 60 (1976), 45-48
A characterization of $\mu$-semirings
Margarita Ramalho PDF
Proc. Amer. Math. Soc. 60 (1976), 49-52
An improvement on the upper bound of the nilpotency class of semidirect products of $p$-groups
Larry J. Morley and John D. P. Meldrum PDF
Proc. Amer. Math. Soc. 60 (1976), 53-56
On finite weak and injective dimension
Leo G. Chouinard PDF
Proc. Amer. Math. Soc. 60 (1976), 57-60
Pull-backs of formation projectors
Mark P. Hale PDF
Proc. Amer. Math. Soc. 60 (1976), 61-64
On the fractional parts of $n/j,$ $j=o(n)$
John Isbell and Stephen Schanuel PDF
Proc. Amer. Math. Soc. 60 (1976), 65-67
Necessary and sufficient conditions for $L^{1}$ convergence of trigonometric series
John W. Garrett and Časlav V. Stanojević PDF
Proc. Amer. Math. Soc. 60 (1976), 68-71
On a theorem of Figà-Talamanca
Martin E. Walter PDF
Proc. Amer. Math. Soc. 60 (1976), 72-74
Piecewise linear functions with almost all points eventually periodic
Melvyn B. Nathanson PDF
Proc. Amer. Math. Soc. 60 (1976), 75-81
A simple proof of the Hobby-Rice theorem
Allan Pinkus PDF
Proc. Amer. Math. Soc. 60 (1976), 82-84
A generalization of Anderson’s theorem on unimodal functions
Somesh Das Gupta PDF
Proc. Amer. Math. Soc. 60 (1976), 85-91
A note on Riesz operators
C. K. Chui, P. W. Smith and J. D. Ward PDF
Proc. Amer. Math. Soc. 60 (1976), 92-94
Fixed points of holomorphic maps in Banach spaces
T. L. Hayden and T. J. Suffridge PDF
Proc. Amer. Math. Soc. 60 (1976), 95-105
Moving holomorphic disks off analytic subsets
L. A. Campbell, A. Howard and T. Ochiai PDF
Proc. Amer. Math. Soc. 60 (1976), 106-108
Zero sets and extensions of bounded holomorphic functions in polydiscs
P. S. Chee PDF
Proc. Amer. Math. Soc. 60 (1976), 109-115
The undecidability of a fundamental problem in cluster set theory
J. A. Eidswick PDF
Proc. Amer. Math. Soc. 60 (1976), 116-118
On weak sequential completeness in biprojective tensor product spaces
Leonidas N. Tsitsas PDF
Proc. Amer. Math. Soc. 60 (1976), 119-123
On sigma-ideals of sets
C. G. Mendez PDF
Proc. Amer. Math. Soc. 60 (1976), 124-128
Vanishing solutions of the dissipative acoustic equation in an exterior domain
Daniel A. Bondy PDF
Proc. Amer. Math. Soc. 60 (1976), 129-133
A one-sided summatory function
E. Y. State PDF
Proc. Amer. Math. Soc. 60 (1976), 134-138
The Jordan decomposition of vector-valued measures
B. Faires and T. J. Morrison PDF
Proc. Amer. Math. Soc. 60 (1976), 139-143
A strengthening of centerlessness in Teichmüller theory
Michael Engber PDF
Proc. Amer. Math. Soc. 60 (1976), 144-148
Iterative solution of linear equations in Banach spaces
J. Wayne Pace and W. G. Dotson PDF
Proc. Amer. Math. Soc. 60 (1976), 149-156
Linear generalizations of Gronwall’s inequality
Jagdish Chandra and Paul W. Davis PDF
Proc. Amer. Math. Soc. 60 (1976), 157-160
A factorable Banach algebra with inequivalent regular representation norm
Michael Leinert PDF
Proc. Amer. Math. Soc. 60 (1976), 161-162
An example of a doubly connected domain which admits a quadrature identity
A. L. Levin PDF
Proc. Amer. Math. Soc. 60 (1976), 163-168
On Stieltjes and Van Vleck polynomials
Neyamat Zaheer PDF
Proc. Amer. Math. Soc. 60 (1976), 169-174
The equivalence of various definitions for a properly infinite von Neumann algebra to be approximately finite dimensional
G. A. Elliott and E. J. Woods PDF
Proc. Amer. Math. Soc. 60 (1976), 175-178
Remarks on some fixed point theorems
Teck Cheong Lim PDF
Proc. Amer. Math. Soc. 60 (1976), 179-182
On the sum of continuous and Darboux functions
J. Smítal PDF
Proc. Amer. Math. Soc. 60 (1976), 183-184
A note on the essential selfadjointness of classical constants of motion
Bent Ørsted PDF
Proc. Amer. Math. Soc. 60 (1976), 185-186
Baire* $1$, Darboux functions
Richard J. O’Malley PDF
Proc. Amer. Math. Soc. 60 (1976), 187-192
Boundary properties of minimal harmonic functions
John T. Kemper PDF
Proc. Amer. Math. Soc. 60 (1976), 193-196
Spectral properties of linear operators for which $T^*T$ and $T$ $+$ $T^*$ commute
Stephen L. Campbell and Ralph Gellar PDF
Proc. Amer. Math. Soc. 60 (1976), 197-202
Nonexistence of best alternating approximations on subsets
Charles B. Dunham PDF
Proc. Amer. Math. Soc. 60 (1976), 203-206
Uniqueness in the Schauder fixed point theorem
R. B. Kellogg PDF
Proc. Amer. Math. Soc. 60 (1976), 207-210
A class of regular matrices
Godfrey L. Isaacs PDF
Proc. Amer. Math. Soc. 60 (1976), 211-214
Convolutions of continuous measures and sets of nonsynthesis
Sadahiro Saeki PDF
Proc. Amer. Math. Soc. 60 (1976), 215-220
On homoclinic points
S. Newhouse PDF
Proc. Amer. Math. Soc. 60 (1976), 221-224
Convexity of integral means of subharmonic functions
Jang Mei G. Wu PDF
Proc. Amer. Math. Soc. 60 (1976), 225-230
Principal ideals in $F$-algebras
James M. Briggs PDF
Proc. Amer. Math. Soc. 60 (1976), 231-234
Essential selfadjointness of certain partial differential operators on $R^{n}$
A. Devinatz PDF
Proc. Amer. Math. Soc. 60 (1976), 235-242
Addendum to: “Arithmetic means of Fourier coefficients” (Proc. Amer. Math. Soc. 55 (1976), no. 1, 83–86)
Rajendra Sinha PDF
Proc. Amer. Math. Soc. 60 (1976), 243-244
Existence of $p$-equilibrium and optimal stationary strategies in stochastic games
C. J. Himmelberg, T. Parthasarathy, T. E. S. Raghavan and F. S. Van Vleck PDF
Proc. Amer. Math. Soc. 60 (1976), 245-251
An elementary proof of a finite rigidity problem by infinitesimal rigidity methods
Edgar Kann PDF
Proc. Amer. Math. Soc. 60 (1976), 252-258
Eigenvalues of Hopf manifolds
Eric Bedford and Tatsuo Suwa PDF
Proc. Amer. Math. Soc. 60 (1976), 259-264
Reduction of systems of linear equations in ordinal variables
J. L. Hickman PDF
Proc. Amer. Math. Soc. 60 (1976), 265-269
A reducibility condition for recursiveness
Paul H. Morris PDF
Proc. Amer. Math. Soc. 60 (1976), 270-272
A simple proof of a theorem of Chacon
Robert Chen PDF
Proc. Amer. Math. Soc. 60 (1976), 273-275
Induction on symmetric axial maps and embeddings of projective spaces
A. J. Berrick PDF
Proc. Amer. Math. Soc. 60 (1976), 276-278
Classification of spaces of the same $n$-type for all $n$
Clarence Wilkerson PDF
Proc. Amer. Math. Soc. 60 (1976), 279-285
Monotone and open mappings onto $ANR’s$
John J. Walsh PDF
Proc. Amer. Math. Soc. 60 (1976), 286-288
Partial differential equations on semisimple Lie groups
Kenneth D. Johnson PDF
Proc. Amer. Math. Soc. 60 (1976), 289-295
Surgery on knots
W. B. Raymond Lickorish PDF
Proc. Amer. Math. Soc. 60 (1976), 296-298
On fixed-point free fibrewise maps of projective bundles
David Handel PDF
Proc. Amer. Math. Soc. 60 (1976), 299-303
Some nowhere equicontinuous homeomorphisms
Ki Woong Kim PDF
Proc. Amer. Math. Soc. 60 (1976), 304-308
Abstract $\omega$-limit sets, chain recurrent sets, and basic sets for flows
John E. Franke and James F. Selgrade PDF
Proc. Amer. Math. Soc. 60 (1976), 309-316
Heegaard splittings and a theorem of Livesay
J. H. Rubinstein PDF
Proc. Amer. Math. Soc. 60 (1976), 317-320
On $H$-closed and minimal Hausdorff spaces
James E. Joseph PDF
Proc. Amer. Math. Soc. 60 (1976), 321-326
Unknotting links in $S^{3}$ by maps
Howard Lambert PDF
Proc. Amer. Math. Soc. 60 (1976), 327-330
Continuous mappings from Cantor spaces onto inverse limit spectra
Alan H. Schoenfeld PDF
Proc. Amer. Math. Soc. 60 (1976), 331-334
$S$-closed spaces
Travis Thompson PDF
Proc. Amer. Math. Soc. 60 (1976), 335-338
Compressible maps
Jay E. Goldfeather PDF
Proc. Amer. Math. Soc. 60 (1976), 339-342
Continuous actions of compact Lie groups on Riemannian manifolds
David Hoffman and L. N. Mann PDF
Proc. Amer. Math. Soc. 60 (1976), 343-348
Some remarks about symmetric functions
Edgar H. Brown and Franklin P. Peterson PDF
Proc. Amer. Math. Soc. 60 (1976), 349-352
The diameter of the graph of a semiring
Anastase Nakassis PDF
Proc. Amer. Math. Soc. 60 (1976), 353-359
Three identities between Stirling numbers and the stabilizing character sequence
Michael Gilpin PDF
Proc. Amer. Math. Soc. 60 (1976), 360-364
Fixed points and partial orders
Arne Brøndsted PDF
Proc. Amer. Math. Soc. 60 (1976), 365-366
Invariance of domain in Banach spaces
Nishan Krikorian PDF
Proc. Amer. Math. Soc. 60 (1976), 367-368
New proof of a density theorem for the boundary of a closed set
Peter Volkmann PDF
Proc. Amer. Math. Soc. 60 (1976), 369-370
Another proof of doubly invariant subspace theorem
Takahiko Nakazi PDF
Proc. Amer. Math. Soc. 60 (1976), 371-372
On the space of functions without discontinuities of the second kind
L. Š. Grinblat PDF
Proc. Amer. Math. Soc. 60 (1976), 373-375
Erratum to: “On the automorphism group of a Lie group” (Proc. Amer. Math. Soc. 45 (1974), 140–143)
David Wigner PDF
Proc. Amer. Math. Soc. 60 (1976), 376
Erratum to: “A generalization of the Rudin-Carleson theorem” (Proc. Amer. Math. Soc. 43 (1974), 341–344)
Per Hag PDF
Proc. Amer. Math. Soc. 60 (1976), 377